# SDR AU960644

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3087
- Condition: Leaking
- Location: Turbine Eng. Acc
- Component: Tmeca, NO1MODULE
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE NO1 MODULE AIR/OIL SUPERIOR DRIVE CARBON SEAL SUSPECT LEAKING - FACTORY STRIP INSPECTION COULD FIND NO REAL PROBLEMS BUT COMMENTED THAT THE ACCESSORY GEARBOX BREATHER PIPE MAY HAVE  BEEN POSITIONED TOO FAR FORWARD CAUSING HIGH OIL CONSUMPTION
